uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Regularity near the initial state in the obstacle problem for a class of hypoelliptic ultraparabolic operators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 249, no 8, 2044-2060 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 249, no 8, 2044-2060 p.
National Category
URN: urn:nbn:se:uu:diva-163377DOI: 10.1016/j.jde.2010.05.020OAI: oai:DiVA.org:uu-163377DiVA: diva2:463824
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2012-05-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1016/j.jde.2010.05.020

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of Differential Equations

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 174 hits
ReferencesLink to record
Permanent link

Direct link